# SDR FDEA201406041306

- Difficulty date: June 4, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 73,500 hours, 13,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP DAMAGED.  REPAIRED IAW EA 1-5750-T0308747 PART 1.
